Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 2, Pages 267-278
http://dx.doi.org/10.1155/S0161171296000373

On a class of exact locally conformal cosymlectic manifolds

1Department Wiskunde, Katholieke Universiteit Leuven, Celestijnenlaan 200 B, Leuven B – 3000, Belgium
259 Avenue Emile Zola, Paris 75015, France

Received 6 May 1993; Revised 1 June 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Mihai, L. Verstraelen, and R. Rosca, “On a class of exact locally conformal cosymlectic manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 267-278, 1996. https://doi.org/10.1155/S0161171296000373.